# SDR 96ZZZX2498

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4626A
- Make and model: Beech 58
- Aircraft serial: TH39
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 354003043
- Condition: Corroded
- Location: Drag Leg Keel Rt
- Part time: 6,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING CORRODED SEVERELY AND CRACKED ON BOTTOM, HOLE ELONGATED AND CORRODED.  BOTTOM OF FITTING CORRODED ON BOTTOM BOLT ATTACH AREA DUE TO WATER AND/OR BATTERY ACID BEING TRAPPED IN AREA.  FITTING IS LOCATED DIRECTLY BELOW BATTERY BOX.  HINGE BOLT WAS FOUND LOOSE AT ANNUAL INSPECTION.
